I am on the birth control shot. My last one was in december and i have decided not to take it anymore recently i have gained a few extra lbs had hot flashes so bad i get sick to my stomach and get real dizzy, but the pregnancy test keeps saying negative whats wrong with me?
If pregnancy tests are negative, you are not pregnant. Contraceptive shots maintain a prolonged activity in the body (3-5 months). Extra weight gain is one of the side effects of prolonged contraception. Stomach problems could be caused by hormonal contraception but also by reasons that are not at all connected with hormonal contraception.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Getting Pregnant , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.